Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Plurisubharmonic functions associated with uniform algebras

Author: Donna Kumagai
Journal: Proc. Amer. Math. Soc. 87 (1983), 303-308
MSC: Primary 46J10; Secondary 32F05
MathSciNet review: 681839
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We have proved earlier that a certain class of functions, which is useful in the study of analytic structure associated with a uniform algebra, is plurisubharmonic, if the algebra satisfies Basener's conjecture. In this paper we prove the plurisubharmonicity of these functions without the hypothesis of Basener's conjecture.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 32F05

Retrieve articles in all journals with MSC: 46J10, 32F05

Additional Information

Keywords: Plurisubharmonicity, subharmonicity, uniform algebras, analytic structure, Shilov boundary
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society